# SDR SWAA2023041318563

- Difficulty date: March 19, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H OVERWING EMERGENCY EXIT DOOR HAS BROKEN COVER PLATE 843CZ<[01] REMOVED BROKEN AFT R/H OVER WING EMERGENCY EXIT DOOR COVER PLATE PANEL 843CZ AND INSTALLED NEW COVER PLATE PANEL 843CZ ALL IAW SOPM 20-50-01;[02] VERIFIED CORRECTIVE ACTION 1
